# SDR 97ZZZX3552

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360RA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 740SA
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X10X10PR
- Condition: Failed
- Location: Rt Mlg
- Part time: 201 hours
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LANDING JUNE 20, 1997, THE RIGHT MAIN LANDING GEAR TIRE TREAD SEPARATED FROM APPROXIMATELY TWO-THIRDS OF THE CIRCUMFERENCE OF THE TIRE.  A NEW TIRE AND SERVICEABLE WHEEL WERE INSTALLED IAW THE MANUFACTURER'S MM PROCEDURES AND THE LANDING GEAR AREA WAS VISUALLY INSPECTED FOR DAMAGE.  NO DEFECTS WERE APPARENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
